# SDR YENA20151022502

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 26,369 hours, 16,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FWD SERVICE DOOR BEAM IS CORRODED AT AFT GIRT BAR FITTING.  10.5" AFT OF FRAME 16, RBL 49";  BLENDED  PERFORMED HFEC ALODINED AND PRIMED IAW EA E15-990-01.
